Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Thick and green vein in forearm towards elbow crease, do regular workout, have weight loss, excessive hunger. Cause?

Hello I notice today the vein in my forearm was thicker and greener than usual. It s where my elbow crease is on my forearm if my palms are facing up. I weigh 135lbs/and I m 5 2 ft tall and I haven t been working out but I am losing weight by eating more live food and not eating late. I ve I also been yearning more than usual. I don t take vitamins regularly.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response
since you are working out you should increase your protein content if not you will loose weight. the vein you see is normal when people start to workout as muscle gets tighter the veins comes out to supply blood. for better results increase your protein diet by adding soya, curd and walnut they have 50% protein of the weight. ask your trainer to calculate amount of protein needed for you.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor